Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 63, NWS Buffalo, NY

August 8, 2019Erie County, Niagara County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Aug 8, 2019, 10:35 AM EDT for Erie County, Niagara County, New York. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2019, 10:35 AM EDT (14:35 UTC)
Expired
Aug 8, 2019, 11:15 AM EDT
In force
40 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Erie County, NY, Niagara County, NY

The radar

The Buffalo radar (KBUF), 24 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 11:00 AM EDTTSTM WND DMG1 Ese Lockport, NYTREES AND BRANCHES REPORTED DOWN ON WASHBURN ST BETWEEN OLIVER ST AND SPALDING ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.6 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2019-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2019-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1232 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

176 
WUUS51 KBUF 081435
SVRBUF
NYC029-063-081515-
/O.NEW.KBUF.SV.W.0063.190808T1435Z-190808T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
1035 AM EDT Thu Aug 8 2019

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Erie County in western New York...
  Niagara County in western New York...

* Until 1115 AM EDT..

* At 1034 AM EDT, severe thunderstorms were located along a line
  extending from Youngstown to near Niagara Falls to near Grand
  Island, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  North Tonawanda, Lockport, Amherst, Tonawanda, Grand Island,
  Newfane, Pendleton, Lewiston, Sanborn and Wilson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4326 7904 4336 7860 4307 7847 4300 7902
      4302 7902 4303 7901 4306 7900 4307 7901
      4307 7903
TIME...MOT...LOC 1434Z 238DEG 42KT 4324 7905 4310 7901 4300 7904 

HAIL...<.75IN
WIND...60MPH
 
$$

TMA
1 follow-up statement
915 
WWUS51 KBUF 081454
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
1054 AM EDT Thu Aug 8 2019

NYC029-063-081515-
/O.CON.KBUF.SV.W.0063.000000T0000Z-190808T1515Z/
Erie NY-Niagara NY-
1054 AM EDT Thu Aug 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR NORTHEASTERN ERIE AND NIAGARA COUNTIES...

At 1054 AM EDT, severe thunderstorms were located along a line
extending from near Newfane to near Lockport to near Amherst, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
North Tonawanda, Lockport, Amherst, Tonawanda, Grand Island, Newfane,
Pendleton, Sanborn, Wilson and Cambria Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4336 7860 4307 7847 4301 7895 4309 7895
      4328 7897
TIME...MOT...LOC 1454Z 238DEG 41KT 4330 7881 4316 7876 4303 7882 

HAIL...<.75IN
WIND...60MPH
 
$$

TMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 10:12 AM EDT, 23 minutes earlier.

Area forecast discussion, Aug 8, 10:12 AM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1012 AM EDT Thu Aug 8 2019

.SYNOPSIS...
A cold front will exit to the east of our region this evening,
ending the widespread storms and marking the beginning of a cooler
and less humid weather pattern. A few lake enhanced rain showers are
possible tonight east of Lake Erie, with more widespread lake effect
rain to the southeast of the Lakes Friday night and Saturday
morning. A much less humid airmass will remain over our region
through the weekend, with air temperatures at or just below normal.

&&

.NEAR TERM /THROUGH TONIGHT/...
Visible satellite imagery and regional radars display the line of
convection now nearing our western zones, with lightning activity
increasing as the airmass continues to destabilize. We have speed up
the timing of the storms a bit, especially across western areas
where convection will enter WNY before noontime. Our entire region
will now be within a slight risk for severe storms through the late
afternoon.

With respect to thunderstorm threats...these will be two-fold...
with the first of these coming in the form of strong/damaging wind
gusts given the amount of available instability...steepening low and
mid-level lapse rates...and strengthening wind profiles/deep layer
shear. The other will be in the form of hail...as suggested by the
relatively low freezing levels (around 12 kft) and wet bulb zero
heights (of 9-11 kft) that will be in place. The latest SPC Day 1
convective outlook this late morning has expanded the Slight Risk
area to cover our entire region given the above threats.

Outside of the convection it will also turn increasingly breezy
in the hours surrounding the frontal passage today...with the
strongest winds found to the lee of Lake Erie...where gusts of 30
mph or so will be possible. Otherwise it will remain warm and
moderately humid...with highs ranging from the mid/upper 70s across
far western New York to the upper 70s and lower 80s further east...
where sunshine will last longer and heating will be maximized out
ahead of the cold front.

Following the passage of the cold front...the convection will
generally diminish to some leftover showers from west to east this
afternoon and this evening...before ending altogether overnight.
This said...there could be a brief resurgence in scattered shower
activity southeast of Lake Erie for a short time tonight...as
lingering low/mid level moisture...850 mb temps falling to around
+11C...and the passage of a trailing shortwave may be just enough to
trigger a brief round of lake enhanced rain showers. Otherwise it
will turn notably cooler and less humid in the wake of the
front...with overnight lows settling into the mid 50s to lower
60s...and dewpoints dropping off to a few degrees below the above
mentioned values.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
A longwave trough centered over Hudson Bay and the eastern third of
Canada at the start of this three day period will push off to the
Labrador Sea by the end of the weekend. This will lead to a
deamplification of the mid level flow along the northern tier of the
Lower 48...so that our below normal temperatures Friday and Saturday
will start to moderate for Sunday and beyond. While the relatively
cool airmass will support minimal lake effect rain shower activity
southeast of Lake Ontario...the vast majority of this time frame will
be precipitation free. The day to day details...

A longwave trough centered over eastern Canada on Friday will place
a deep cyclonic flow over our forecast area. This will keep weak
cold advection in place while also directing some mid level energy
over the region. While the bulk of the forecast area will be rain
free...the combination of the steepening low level lapse rates (9
deg c/km through H75) within the relatively cool airmass and passage
of the aforementioned shortwave could support a shower away from the
lakes. Its not out of the question that this low topped 'convection'
could allow for an isolated thunderstorm over the North Country...so
will add that potential to continuity. Otherwise it will become
rather breezy across the region with wind gusts approaching 30 mph.
Afternoon temperatures will range from the mid 70s across the lake
plains to near 70 elsewhere.

Any diurnally driven spotty convection and stronger wind gusts will
quickly die off Friday evening. While this will leave clear to
partly cloudy skies across much of the forecast area...H85 temps
dropping to between 6 and 8c will establish 500-1000 j/kg of CAPE
over the warm lakes. The greater instability will be found over Lake
Ontario (due to cooler airmass) where the cap will be a little
higher (9kft versus 6kft) and there should be a little more synoptic
moisture than what will be found over Lake Erie. These factors...
along with a likely upstream connection to Georgian Bay...favor some
lake effect rain showers for Oswego county and possibly for the
counties surrounding it. Am impressed enough to raise chc pops to
low likely. Have also raised pops to slgt chc for a larger area SE
of Lake Erie. Otherwise it will be a cool night with mins in the 50s
away from the immediate lake shores. Its not out of the question
that some 40s could even be reported in the normally cooler spots of
the Srn Tier and across parts of Lewis county.

While some disorganized lake effect rain showers will be likely over
Oswego county early Saturday morning...the powerful diurnal mixing
induced by a mid August sun will break apart this nuisance activity
by mid morning. Otherwise...the deep longwave trough will exit
across the St Lawrence Valley during the day Saturday...while a
large surface high over the Upper Mid West will make its way across
Lake Erie. While this will support fair dry weather over the bulk of
our region...a cyclonic flow aloft and relatively cool low level air
will still be in place. There is even the risk for another shortwave
dropping across the region within the cyclonic flow...so will use
slgt to low chc pops for the Eastern Lake Ontario region to cover
the potential for the odd afternoon shower. For what its worth...
this slightly more pessimistic scenario is most obvious in the ECMWF
guidance.

The core of the surface high will pass to our south Saturday night.
This will support a cool uneventful night across the region...
although a spotty lake induced showers cannot be totally rules out
over the Tug Hill as the low level flow backs to around 270. Mins
will be very close to those from Friday night.

High pressure over the Mid Atlantic region should provide us with a
fairly nice day to end the weekend. It will be a little warmer on
Sunday as weak warm advection will help to boost afternoon
temperatures to between 75 and 80 for most areas. The only possible
blemish will be the low chc for an afternoon shower or thunderstorm
over the North Country. A cold front will be bearing down on the
region from the Ottawa valley...and while this front will stay to
our north through the daylight hours...a pre frontal trough could
support some afternoon convection.

General confidence in the forecast will drop off Sunday night...as
there are timing issues between the various operational and ensemble
packages as to the speed of the next cold front. Will thus use slgt
to low chc pops to cover the potential for some nuisance showers.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
The heart of a persistent sub tropical ridge will remain over the
southern plains and Lower Mississippi Valley during this period...
while a fast...low amplitude flow will stretch from one coast to the
other along the Canadian border. This will keep significant heat and
humidity to our south...while temperatures will average within a
couple degrees of normal over our region.

While there is strong consensus between the various ensemble
packages as to the overall pattern over the continent (see abv)...
the same cannot be said as to the low level details.

For example...a weak cold front is forecast to settle south through
our region either Sunday night or Monday. While the front is not
expected to generate widespread shower coverage or significant
QPF...the difference could be at the expense of a beautiful start to
the weekend versus a showery one.

The next uncertainty will be as to the track of a robust shortwave
on Tuesday. Some guidance packages take the feature south of us
while others track it directly over us. Will maintain low chc pops
for now until this becomes more clear.

Generally fair weather should then move in for mid week..as ridging
should move through the Lower Great Lakes in the wake of the
aforementioned shortwave.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
Narrow low level ridging and drier air will bring dry VFR conditions
to most locations through the first part of this morning. The
exceptions to this will be across the Southern Tier and North
Country...where some patchy fog and/or lower stratus will result in
some reductions to MVFR/IFR...with these affecting the KJHW/KART
terminals. Any such reductions will then dissipate by mid morning as
daytime heating helps to mix out the fog/lower stratus.

This afternoon and early this evening low pressure will pivot its
trailing cold front across our area from west to east...with the
frontal passage accompanied by a round of fairly widespread showers
and thunderstorms. Some of these may produce locally strong gusty
winds and hail...as well as reductions to MVFR or even IFR.

Following the frontal passage...cooler and drier air will build
into the region and bring a return to mainly dry/VFR conditions
later this afternoon and tonight...though a few more showers and
spotty MVFR will remain possible east and southeast of the lakes.

Outlook...
Friday through Saturday...Mainly VFR with a chance of showers
east and southeast of Lake Ontario.
Sunday and Monday...Mainly VFR with a chance of showers.

&&

.MARINE...
A fairly strong cold front will approach the region this morning...
then will cross the area between this afternoon and early this
evening. Out ahead of the front moderately brisk southwesterlies
will develop...before veering to westerly following the passage of
the front this afternoon and this evening. While the winds will
quickly diminish this evening on Lake Erie...fairly brisk westerlies
will continue through tonight and Friday on Lake Ontario...before
diminishing to west-northwesterly and slackening Friday night.
With all of this in mind...Small Craft Advisories either remain
in effect...or have been issued as outlined below.

In addition...a much cooler airmass will pour across the Lower Great
Lakes in the wake of the front and could favor the development of
waterspouts. This will particularly be the case from later Friday
night into Saturday morning on Lake Ontario...when some lake effect
rain showers may be present...and when winds in the lowest 5kft will
also lighten and become more favorable for the low-level convergence
necessary to support waterspout formation.

&&

.TIDES/COASTAL FLOODING...
A cold front will cross the Lower Great Lakes, exiting to the
east of the Lakes by this evening. Behind this front a period
of brisk westerly to west- northwesterly winds (to as high as
20-25 knots) will occur through Friday night across Lake
Ontario. In turn...these will generate a prolonged period of
enhanced wave action over portions of southeastern and eastern
Lake Ontario... which in turn will likely lead to increased
lakeshore flooding and erosion along the Lake Ontario shorelines
of Wayne...Cayuga... Oswego...and Jefferson counties. A lake
shore flood warning continues.

While winds and wave action will also increase across the western
half of Lake Ontario...winds there will be predominantly westerly
between tonight and Friday night...with wind speeds likely already
diminishing by the time any directional shift to west-northwesterly
takes place Friday night. With this in mind...the highest wave
action should remain a bit further offshore of the Niagara...
Orleans...and Monroe county shorelines...thereby resulting in a
lower risk of lakeshore flooding for these areas.

Finally...brisk southwesterly to westerly winds will precede and
follow the passage of the cold front across Lake Erie through
this evening...resulting in a period of dangerous swimming
conditions. With this in mind...a Beach Hazards Statement
remains in effect to help highlight these.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Warning from 6 PM this evening to 5 AM EDT
     Saturday for NYZ004>007.
     Beach Hazards Statement from 2 PM this afternoon to 9 PM EDT
     this evening for NYZ010-019-085.
MARINE...Small Craft Advisory until 9 PM EDT this evening for LEZ020-
         040-041.
         Small Craft Advisory from 2 PM this afternoon to 8 AM
         EDT Saturday for LOZ042-043.
         Small Craft Advisory from 6 PM this evening to 8 AM EDT
         Saturday for LOZ044-045.

&&

SYNOPSIS...Thomas
NEAR TERM...JJR/Thomas
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...JJR
MARINE...JJR
TIDES/COASTAL FLOODING...JJR/Thomas
Hazardous weather outlook, Aug 8, 5:00 AM EDT, 5 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
500 AM EDT Thu Aug 8 2019

NYZ010-019-085-090930-
Northern Erie-Chautauqua-Southern Erie-
500 AM EDT Thu Aug 8 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

In addition, a cold front will generate fairly widespread showers
and thunderstorms as it pushes across the region this afternoon. A
few of the storms could be strong to severe...with strong wind gusts
and hail the primary severe weather threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>003-011>014-020-021-090930-
Niagara-Orleans-Monroe-Genesee-Wyoming-Livingston-Ontario-
Cattaraugus-Allegany-
500 AM EDT Thu Aug 8 2019

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

A cold front will generate fairly widespread showers and thunderstorms
as it pushes across the region this afternoon and evening. A few of
the storms could be strong to severe...with strong wind gusts and
hail the primary severe weather threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>007-090930-
Wayne-Northern Cayuga-Oswego-Jefferson-
500 AM EDT Thu Aug 8 2019

...LAKESHORE FLOOD WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 AM
EDT SATURDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.

In addition, a cold front will generate fairly widespread showers
and thunderstorms as it pushes across the region this afternoon and
evening. A few of the storms could be strong to severe...with strong
wind gusts and hail the primary severe weather threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ008-090930-
Lewis-
500 AM EDT Thu Aug 8 2019

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

A cold front will generate fairly widespread showers and thunderstorms
as it pushes across the region this afternoon and evening. A few of
the storms could be strong to severe...with strong wind gusts and
hail the primary severe weather threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-090930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
500 AM EDT Thu Aug 8 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

A cold front will generate fairly widespread showers and thunderstorms
as it pushes across the region this afternoon and evening. A few of
the storms could be strong to severe...with strong wind gusts and
hail the primary severe weather threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a chance of waterspouts Friday night and Saturday morning
over Lakes Erie and Ontario.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JJR

In the hours before

Special weather statement, Aug 8, 9:27 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Buffalo NY
927 AM EDT Thu Aug 8 2019

NYZ001-010-019-085-081500-
Niagara-Northern Erie-Chautauqua-Southern Erie-
Including the cities of Niagara Falls, Buffalo, Jamestown,
Orchard Park, and Springville
927 AM EDT Thu Aug 8 2019

...A LINE OF STRONG THUNDERSTORMS APPROACHING WESTERN NEW YORK...

A line of strong thunderstorms across the Niagara Peninsula and
central Lake Erie is approaching western New York. This line of
storms is expected to reach western New York, including the city
of Buffalo, Niagara Falls, Hamburg and Dunkirk between 1030 AM
and 1130 AM this morning.

This activity will bring a period of torrential rains, strong
winds, hail and frequent lightning.

TMA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 10:41 PM EDTBeach Hazards StatementBUFChautauqua, Erie22 hr
Aug 7, 10:42 PM EDTSmall Craft AdvisoryBUF71 hr
Aug 8, 4:33 AM EDTLakeshore Flood WarningBUFCayuga, Jefferson, Oswego, Wayne65 hr
Aug 8, 10:16 AM EDTSpecial Marine WarningBUF59 min
Aug 8, 10:27 AM EDTSpecial Marine WarningBUF63 min
Aug 8, 10:39 AM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie66 min
Aug 8, 10:48 AM EDTSevere Thunderstorm WarningBUFErie42 min
Aug 8, 10:58 AM EDTSpecial Marine WarningBUF62 min
Aug 8, 11:15 AM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans60 min
Aug 8, 11:39 AM EDTSpecial Weather StatementBUFCattaraugus36 min
Aug 8, 11:45 AM EDTSevere Thunderstorm WarningBUFCattaraugus, Erie, Wyoming36 min
Aug 8, 11:50 AM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Orleans55 min
Aug 8, 11:58 AM EDTSpecial Marine WarningBUF62 min
Aug 8, 12:20 PM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario, Wayne55 min
Aug 8, 12:24 PM EDTSpecial Weather StatementBUFAllegany, Livingston36 min
Aug 8, 12:30 PM EDTSpecial Marine WarningBUF60 min
Aug 8, 12:38 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario67 min
Aug 8, 12:53 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus54 min
Aug 8, 1:04 PM EDTSpecial Marine WarningBUF86 min
Aug 8, 1:06 PM EDTSevere Thunderstorm WarningBUFCayuga, Ontario, Oswego, Wayne54 min
Aug 8, 1:50 PM EDTSevere Thunderstorm WarningBUFCayuga, Jefferson, Oswego70 min
Aug 8, 3:01 PM EDTSpecial Weather StatementBUFGenesee44 min
Aug 8, 4:23 PM EDTSpecial Weather StatementBUFErie37 min
Aug 8, 4:50 PM EDTSpecial Weather StatementBUFWayne40 min
Aug 8, 5:12 PM EDTSpecial Weather StatementBUFErie48 min

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.